MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Pneumatic Inflator; catheter, balloon type

BOSTON SCIENTIFIC CORPORATION Pneumatic Inflator; catheter, balloon type
Model Number M00553200
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: mdrf device code a041001 captures the reportable event of balloon inflation device inaccurate reading.
 
Event or Problem Description
It was reported to boston scientific corporation that a pneumatic hand pump inflation device was attempted to be used during a balloon dilation procedure for esophageal dilation in the esophagus performed on (b)(6) 2026.During the procedure, the pressure gauge did not function properly.Air leakage was observed, resulting in the inability to maintain pressure.Consequently, the gauge reading was unreliable.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.

Brand Name
Pneumatic Inflator
Common Device Name
catheter, balloon type
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
model farm road
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25119331
Report Number3005099803-2026-01680
Device Sequence Number9293039
Product Code GBA
UDI-Device Identifier08714729195450
UDI-Public(01)08714729195450(11)250430(10)36409544
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K781772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553200
Device Catalogue NumberM00553200
Device Lot Number0036409544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer07/24/2026
07/24/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date08/14/2026
08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown